Gelfand-Tsetlin algebras and cohomology rings of Laumon spaces

Boris Feigin, Michael Finkelberg, Igor Frenkel, Leonid Rybnikov

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Laumon moduli spaces are certain smooth closures of the moduli spaces of maps from the projective line to the flag variety of GLn. We calculate the equivariant cohomology rings of the Laumon moduli spaces in terms of Gelfand-Tsetlin subalgebra of U(gln) and formulate a conjectural answer for the small quantum cohomology rings in terms of certain commutative shift of argument subalgebras of U(gln).

Original languageEnglish
Pages (from-to)337-361
Number of pages25
JournalSelecta Mathematica, New Series
Volume17
Issue number2
DOIs
Publication statusPublished - Jun 2011
Externally publishedYes

Fingerprint

Dive into the research topics of 'Gelfand-Tsetlin algebras and cohomology rings of Laumon spaces'. Together they form a unique fingerprint.

Cite this